# SDR SIMA20241003005

- Difficulty date: October 3, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N323ED
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 23,736 hours, 16,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE RH FLOOR BEAM BETWEEN FR 14-15. (MAJOR REPAIR) (LEVEL 2 CORROSION). ACCOMPLISHED REPAIR ON RH FLOOR BEAM BETWEEN FR14-15 IAW ERS-EJ-53MR-5060
